Hi everyone! My question pertains to my father's situation...he 5 years ago, he had a dual chamber pacemaker implanted to help correct his arrhymia. Among the meds he takes is Digoxin, and over these past 5 years, his vision has become so severely blurred that it impacts his lifestyle. Does anyone else have this experience with this drug? Thanks! Julz
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...